# SDR IPXA2018092634414

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,066 hours, 15,829 cycles
- Engine: Pwa PW4460
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Leaking
- Location: Fuel Filter Bowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING FUEL FROM THE FUEL FILTER BOWL.  REMOVED AND REPLACED THE PACKING ON THE FUEL FILTER BOWL COVER PLATE.
